# SDR ABXA010832

- Difficulty date: March 28, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3755822512N
- Condition: Corroded
- Location: Fwd Lwr. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND IN CARGO DOOR TORQUE BOX AT STA. 345, LONGERON 35 RIGHT, LOWER CARGO COMPARTMENT. REPLACED 'Z' FITTING AND REPAIRED AREA IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-24, REA D853-43-83MR AND REA D853-43076MR.
